Meaning of evolution of a parameter in an abstract quasilinear parabolic equation
Matematičeskie zametki, Tome 50 (1991) no. 2, pp. 111-119
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_50_2_a13,
author = {D. G. Orlovskii},
title = {Meaning of evolution of a parameter in an abstract quasilinear parabolic equation},
journal = {Matemati\v{c}eskie zametki},
pages = {111--119},
year = {1991},
volume = {50},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_50_2_a13/}
}
D. G. Orlovskii. Meaning of evolution of a parameter in an abstract quasilinear parabolic equation. Matematičeskie zametki, Tome 50 (1991) no. 2, pp. 111-119. http://geodesic.mathdoc.fr/item/MZM_1991_50_2_a13/